# SDR UPS98827002

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER EXIT LIGHTS INOP.  REMOVED AND REPLACED EMER BATT PACK, OP'S NORMAL (S/N 1125) OFF, (S/N 321) ON, (P/N 60-122 3-5) ON, (P/N 5708458-503) OFF.
